ISSN:
 1930-5346

eISSN:
 1930-5338

All Issues

Volume 13, 2019

Volume 12, 2018

Volume 11, 2017

Volume 10, 2016

Volume 9, 2015

Volume 8, 2014

Volume 7, 2013

Volume 6, 2012

Volume 5, 2011

Volume 4, 2010

Volume 3, 2009

Volume 2, 2008

Volume 1, 2007

Advances in Mathematics of Communications

August 2009 , Volume 3 , Issue 3

Select all articles

Export/Reference:

On the Fourier spectra of the infinite families of quadratic APN functions
Carl Bracken and Zhengbang Zha
2009, 3(3): 219-226 doi: 10.3934/amc.2009.3.219 +[Abstract](864) +[PDF](130.8KB)
Dual generalizations of the concept of cyclicity of codes
Sergio R. López-Permouth, Benigno R. Parra-Avila and Steve Szabo
2009, 3(3): 227-234 doi: 10.3934/amc.2009.3.227 +[Abstract](989) +[PDF](131.7KB)
A review of the available construction methods for Golomb rulers
Konstantinos Drakakis
2009, 3(3): 235-250 doi: 10.3934/amc.2009.3.235 +[Abstract](1416) +[PDF](218.2KB)
Construction of new self-dual codes over $GF(5)$ using skew-Hadamard matrices
Christos Koukouvinos and Dimitris E. Simos
2009, 3(3): 251-263 doi: 10.3934/amc.2009.3.251 +[Abstract](824) +[PDF](204.9KB)
A note on negacyclic and cyclic codes of length $p^s$ over a finite field of characteristic $p$
Hakan Özadam and Ferruh Özbudak
2009, 3(3): 265-271 doi: 10.3934/amc.2009.3.265 +[Abstract](854) +[PDF](130.9KB)
Bounds and constructions for key distribution schemes
Yvo Desmedt, Niels Duif, Henk van Tilborg and Huaxiong Wang
2009, 3(3): 273-293 doi: 10.3934/amc.2009.3.273 +[Abstract](1017) +[PDF](955.0KB)
On the existence of extended perfect binary codes with trivial symmetry group
Olof Heden, Fabio Pasticci and Thomas Westerbäck
2009, 3(3): 295-309 doi: 10.3934/amc.2009.3.295 +[Abstract](964) +[PDF](211.3KB)

2017  Impact Factor: 0.564

Editors

Referees

Librarians

Email Alert

[Back to Top]